Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

ABOUT ONE PROPERTY OF WELL-POSED LINER OPERATORS IN THE SOBOLEV AND SOBOLEV-STEPANOV SPACES

Annotation

Under some requirements on two linear operators that act accordingly in the spaces of Sobolev and Sobolev-Stepanov, a theorem about simultaneous generalized well-posedness of these operators is obtained.

Keywords

linear operators; space of Sobolev-Stepanov; generalized well-posedness

Full-text in one file

Download

UDC

517.983

Pages

1493-1494

References

1. Sobolev S.L. Nekotorye primeneniya funktsional'nogo analiza v matematicheskoy fizike. 3-e izd., dop. i pererab. M.: Nauka, 1988. 2. Massera Kh., Sheffer Kh. Lineynye differentsial'nye uravneniya i funktsional'nye prostranstva. M.: Mir, 1970. 3. Levitan B.M., Zhikov V.V. Pochti periodicheskie funktsii i differentsial'nye uravneniya. M.: Izd-vo MGU, 1978.

Received

2015-05-05

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.